# SDR ASOA20130702069

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 26,728 hours, 20,689 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 3935
- Condition: Faulty
- Location: Brakes
- Part time: 26,728 hours, 20,690 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING BRAKE APPLICATION (RT ONLY) CLUNKING NOISE COMES FROM FWD OF COCKPIT UNTIL HARD BRAKE APPLICATION.  BRAKING ACTION REDUCED UNTIL HARD APPLICATION. MX R & R NR 3 WHEEL SPEED TRANDUCER AND HARNESS WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
